Si
Let
@article{AIF_1987__37_2_195_0, author = {Joris, Henri and Preissmann, Emmanuel}, title = {Pseudo-immersions}, journal = {Annales de l'Institut Fourier}, pages = {195--221}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {37}, number = {2}, year = {1987}, doi = {10.5802/aif.1092}, mrnumber = {88e:57028}, zbl = {0596.58004}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.1092/} }
TY - JOUR AU - Joris, Henri AU - Preissmann, Emmanuel TI - Pseudo-immersions JO - Annales de l'Institut Fourier PY - 1987 SP - 195 EP - 221 VL - 37 IS - 2 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.1092/ DO - 10.5802/aif.1092 LA - fr ID - AIF_1987__37_2_195_0 ER -
Joris, Henri; Preissmann, Emmanuel. Pseudo-immersions. Annales de l'Institut Fourier, Tome 37 (1987) no. 2, pp. 195-221. doi : 10.5802/aif.1092. https://www.numdam.org/articles/10.5802/aif.1092/
[1] Analysis on Real and Complex Manifolds, Second edition, Masson, Paris, 1973.
,[2] Une C∞-application non-immersive qui possède la propriété universelle des immersions, Archiv der Mathematik, 39 (1982), 269-277. | MR | Zbl
,[3] Differentiability of a function and of its compositions with functions of one variable, Math. Scand., 20 (1967), 249-268. | MR | Zbl
,[4] Non-linear Conditions for Differentiability of Functions, Journal d'Analyse Math., 45 (1985), 46-68. | MR | Zbl
, , ,[5] Singular Points of Smooth Mappings, Pitman, London, 1979. | MR | Zbl
,[6] Lectures on Expansion Techniques in Algebraic Geometry, Tata Institute, Bombay, 1977. | MR | Zbl
,[7] Commutative Algebra, Vol. II, Van Nostrand, Princeton 1960. | MR | Zbl
, ,[8] Algèbre Commutative, Chap. 7, Hermann, Paris, 1965. | Zbl
,[9] Complex Analysis in One Variable, Birkhäuser, Boston, 1985. | MR | Zbl
,- Diffeological submanifolds and their friends, Differential Geometry and its Applications, Volume 96 (2024), p. 102170 | DOI:10.1016/j.difgeo.2024.102170
- Nonlinear Conditions for Ultradifferentiability: A Uniform Approach, The Journal of Geometric Analysis, Volume 32 (2022) no. 6 | DOI:10.1007/s12220-022-00914-2
- Nonlinear Conditions for Ultradifferentiability, The Journal of Geometric Analysis, Volume 31 (2021) no. 12, p. 12264 | DOI:10.1007/s12220-021-00718-w
- Functions with Ultradifferentiable Powers, Results in Mathematics, Volume 75 (2020) no. 3 | DOI:10.1007/s00025-020-01205-4
- Arc-smooth functions on closed sets, Compositio Mathematica, Volume 155 (2019) no. 4, p. 645 | DOI:10.1112/s0010437x19007097
- Geometry of projection-generic space curves, Mathematical Proceedings of the Cambridge Philosophical Society, Volume 147 (2009) no. 1, p. 115 | DOI:10.1017/s0305004108002168
- A Characteristic Property of Injective Holomorphic Germs, Monatshefte für Mathematik, Volume 150 (2007) no. 3, p. 233 | DOI:10.1007/s00605-006-0436-2
- Quotients of smooth functions, Kodai Mathematical Journal, Volume 13 (1990) no. 2 | DOI:10.2996/kmj/1138039222
Cité par 8 documents. Sources : Crossref